MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO MIS MODULAR POLYAXIAL TULIP, 10MM REDUCTION

GLOBUS MEDICAL, INC. CREO; CREO MIS MODULAR POLYAXIAL TULIP, 10MM REDUCTION
Model Number 1134.0110
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it was discarded by the hospital.An initial surgery was performed on (b)(6) 2023 with creo mis screws on levels l4-s1 using excelsiusgps robot, with 2 alif cages at levels l4l5 and l5s1.It was reported that the surgeon had used counter-torque and stabilizer cuffs during final tightening.The patient was reported to have a higher bmi.A revision surgery was conducted on (b)(6)2023 due to interbody implant subsidence at l5-s1 and the s1 creo mis tulip disassociating from the screw shank post operatively.The s1 tulip and screw was removed and replaced with a bigger screw with creo mis tulip.The construct was extended to s2 level using creo s2ai.It was confirmed that no issues were found with the head inserter.The reported screw head disassociation may occur due to excessive post-operative forces or forces related to the interbody implant subsidence, improper head insertion of the tulip to the screw shank, or excessive intra-operative forces.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was performed to remove a creo mis screw head that had separated from the shank post operatively.This event occurred in australia.

Brand Name
CREO
Common Device Name
CREO MIS MODULAR POLYAXIAL TULIP, 10MM REDUCTION
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18562910
Report Number3004142400-2024-00014
Device Sequence Number15167956
Product Code MNH
UDI-Device Identifier00889095071153
UDI-Public00889095071153
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0110
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2023
Initial Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown